# SDR REXA2016092601811

- Difficulty date: September 26, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: N316PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15316
- Aircraft time: 5,874 hours, 3,944 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O2 MASKS DEPLOYED OVER SEATS 5C AND 5D.  REPACKED O2 MASKS IAW AMM 35-21-09, OPS TEST OF MANUAL DEPLOYMENT NOT C/W.  DEFERRED PSU IAW MEL 35-20-1D.  CAT IAW MOC 96184 AND PLACARD INSTALLED.  PERFORMED OPS CHECK OF THE PASSENGER OXYGEN MANUAL DEPLOYMENT SYS IAW AMM 35-20-00.  OPS CHECK GOOD.  CLEARED FROM MM02 PLACARD, REMOVED AND MOC 96211 NOTIFIED.
